# SDR AT0000038

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND LANDING GEAR UPLATCH RELEASE OR GROUND SHIFT DID NOT WORK AND WOULD NOT RAISE.  ON FINAL AT BUF (BUFFALO).  GROUND SHIFT OR THE UPLATCH RELEASE WAS HEARD TO HAVE RELEASED.  PERFORMED GEAR SWING.  NOSE LANDING GEAR FOUND TO BE UNDER SERVICED WITH FLUID AND OVER SERVICED WITH NITROGEN, STRUT CYLINDER CHROME WAS DRY AND DIRTY ALL CONDITIONS CORRECTED IAW DC9 MM 32-30, 32-21-2.
